# SDR RRXA98144

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46139
- System (JASC): 2720 · Rudder Control System
- Part: Transfer Valve
- Part number: 75130
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON LEAVING 10,000 FT ASKING FOR CLIMB CK, AIRCRAFT EXPERIENCED A UNCONTROLLED RIGHT TURN, AS IF FLYING IN ANOTHER A/C WAKE.  CK WITH ATC TO VERIFY POSSIBLE TRAFFIC.  SHORTLY AFTER INITIAL TURN UNCONTROLLED AND UNCOMMANDED FLIGHT CONDITIONS (YAW AND ROLL) INCREASED IN FREQUENCY, UNABLE TO CONTROL A/C HDG/ALT.  DECLARED EMERGENCY AND RETURN TO BSM WITH PROBLEM PERSISTING ALL WAY TO GROUND.  DEFERRED AUTO FLIGHT/YAW DAMPER SYSTEM IAW MEL 22-2 CAT C CONTROL NR 805312.  REMOVED AND REPLACED RUDDER TRANSFER VALVE, OPS CHECKS LEAK CHECKS GOOD CLEARS DMI 805312 PLACARD REMOVED.
